# SDR TRAX200700895

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 15,338 hours, 12,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE IS CRACKED, JUST O/B OF THE LBL 27.0.  UPON REMOVAL OF DAMAGED SECTION OF SUPPORT ANGLE THE 280 WEB WAS FOUND TO HAVE MINOR SURFACE CORROSION.  REMOVED MINOR SURFACE CORROSION AT 280 WEB PER: CRJ SRM 53-00-00.  APPLIED CORROSION PROTECTION PER: CRJ SRM 51-21-11.  APPLIED FR7 PRIMER PER: CRJ SRM 51-25-06.  REPAIRED FS 280 SUPPORT ANGLE, IAW REO 601R-53-11-136.  06/28/07 REQUIRES TOPCOAT TO FASTENERS AND CIC.  06/28/07 REPAIRED J-ANGLE ON THE PILOTS BULKHEAD AT FS 280 LT BL 9.0, IAW EO 600-53-0091.  SUPPLEMENTAL - SDR CLOSED 07/03/07.
